# SDR SWAA2022082947469

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,268 hours, 28,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW F/O SIDE EXIT LENS / [01] REMOVED AND REPLACED F/O EMER EXIT ROW EXIT LENS IAW AMM 33-51-01. A/C OK FOR SERVICE.
